Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Tampa Bay, FL

June 3, 2016Charlotte County, Lee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 3, 2016, 7:05 PM EDT for Charlotte County, Lee County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2016, 7:05 PM EDT (23:05 UTC)
Expired
Jun 3, 2016, 7:30 PM EDT
In force
25 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Charlotte County, FL, Lee County, FL

The radar

The Tampa radar (KTBW), 128 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
954 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

997 
WUUS52 KTBW 032305
SVRTBW
FLC015-071-032330-
/O.NEW.KTBW.SV.W.0036.160603T2305Z-160603T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
705 PM EDT FRI JUN 3 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHARLOTTE COUNTY IN SOUTHWESTERN FLORIDA...
  NORTH CENTRAL LEE COUNTY IN SOUTHWESTERN FLORIDA...

* UNTIL 730 PM EDT

* AT 704 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST DUNBAR...
  OR OVER FORT MYERS...MOVING NORTHWEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CAPE CORAL...FORT MYERS...PALMONA PARK...LOCHMOOR WATERWAY ESTATES...
  VILLAS...PINE MANOR...BUCKINGHAM...EAST DUNBAR...MCGREGOR...CYPRESS
  LAKE...FORT MYERS VILLAS...PAGE PARK...WHISKEY CREEK...SUNCOAST
  ESTATES...NORTH FORT MYERS...TICE...PAGE FIELD AIRPORT...FORT MYERS
  SHORES AND GATEWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2662 8170 2652 8187 2672 8208 2687 8183
TIME...MOT...LOC 2304Z 146DEG 11KT 2664 8184 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:07 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 3, 3:07 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
307 PM EDT FRI JUN 3 2016

.SHORT TERM (Tonight - Saturday)...
Ridging on the surface and aloft extends over the Florida
peninsula. An area of low pressure on the surface and aloft
extends over Texas as moisture pools with a tropical wave over the
western Caribbean. Currently sea breezes are forming in the
coastal areas of the peninsula and moving inland with a few
thunderstorms in the easten Big Bend area. Within several hours
thunderstorms will form over south Florida and propagate
northwards as east and west coast sea breezes merge northward. By
Saturday the ridging over Florida begins to retreat east as the
low pressure over Texas moves toward Florida and moisture begins
to move northward from the Caribbean. Similar thunderstorm
development will occur Saturday as heating occurs and sea breezes
develop but more atmospheric moisture moving over the state will
lead to a greater coverage of thunderstorms.

.LONG TERM (Saturday Night-Thursday)... The pattern aloft to end
the weekend will feature a trough over the Great Lakes/southern
Canada region extending into the southeast with a cut-off low
meandering over Texas and high pressure southeast of the state.
Florida will reside between the western periphery of the high and
the base of the trough over the east, lending a southwest flow
aloft. At the surface, the ridge axis will remain across the
state, with a light flow allowing sea breeze-induced thunderstorms
in the afternoon and evening.

The main topic for discussion in the extended period is the possible
tropical development over the southern Gulf of Mexico late this
weekend or early next week. The National Hurricane Center gives an
area of showers and thunderstFor Wednesdayorms currently over the
western Caribbean a 60% chance of development and global models
continue to show this feature entering the southeastern Gulf Monday
morning and tracking northeast over the Florida peninsula later
Monday into early Tuesday. Most of the guidance continues to show a
fairly weak system, with the biggest threat for our forecast area
being widespread heavy rainfall Monday into Tuesday. The current
thinking is that rainfall amounts will possibly be in the 3 to 6-
inch range, with locally higher amounts likely. There is also the
threat of isolated tornadoes with this event, depending on how the
system evolves. Regardless of tropical development, the confidence
remains fairly high in a widespread heavy rain event for west-
central and southwest Florida.

This system will exit the area later Tuesday and continue off to the
northeast for Wednesday as high pressure builds into the southeast.
This will allow some drier air to filter in over the northern half
of the peninsula, but guidance continues to show abundant moisture
trailing over the southern half, so rain chances will remain in the
forecast for those areas for Wednesday and into Thursday as well.

&&

.AVIATION...
VFR conditions are expected into the afternoon, when scattered to
numerous thunderstorms are forecast to develop across the Florida
peninsula once again. Brief periods of IFR/LIFR ceilings and
visibilities will be possible at times through the early evening
as thunderstorms move across individual terminals.

&&

.MARINE...
Atlantic high pressure will continue to ridge across Florida and the
eastern Gulf of Mexico through Saturday, with winds and seas
remaining below headline criteria. Sea breezes will turn winds
onshore near the coast each afternoon. By Sunday, an area of low
pressure is forecast to develop near the Yucatan Peninsula and
drift north into the southern Gulf of Mexico, bringing winds and
seas over the coastal waters up to advisory levels on Monday and
Tuesday.

&&

.FIRE WEATHER...
No fire weather concerns through the upcoming weekend with
humidity remaining above critical thresholds.

&&

.Preliminary Point Temps/PoPs...
TPA  77  91  77  90 /  40  30  30  50
FMY  74  92  76  90 /  50  50  30  50
GIF  74  92  75  92 /  40  40  40  60
SRQ  75  88  76  88 /  40  20  30  50
BKV  72  91  73  91 /  50  30  30  60
SPG  78  90  78  89 /  40  20  30  50

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...03/Paxton
MID TERM/LONG TERM/DECISION SUPPORT...05/Carlisle
Hazardous weather outlook, Jun 3, 5:30 AM EDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
530 AM EDT FRI JUN 3 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-040200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
530 AM EDT FRI JUN 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
PLENTY OF MOISTURE COMBINED WITH DAYTIME HEATING AND THE SEA
BREEZES WILL LEAD TO SCATTERED THUNDERSTORMS THIS AFTERNOON
AND EVENING. STORMS THAT DEVELOP TODAY WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...FREQUENT
DEADLY LIGHTNING STRIKES...AND SMALL HAIL. IF YOU HEAR THUNDER OR
OBSERVE LIGHTNING...MOVE INDOORS IMMEDIATELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS SEA BREEZE DRIVEN THUNDERSTORMS ARE EXPECTED
SATURDAY AND SUNDAY...MAINLY OVER INLAND LOCATIONS DURING THE
AFTERNOON AND EVENING HOURS. THEN DURING MONDAY AND TUESDAY...A
DEVELOPING AREA OF LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE
EASTERN GULF OF MEXICO AND THE FLORIDA PENINSULA...WITH SHOWERS
AND THUNDERSTORMS AT ALMOST ANYTIME WHICH MAY PRODUCE WIDESPREAD
HEAVY RAINFALL. DURING THE MIDDLE OF NEXT WEEK THE MORE TYPICAL
SUMMER-LIKE PATTERN WILL RETURN WITH SCATTERED MAINLY AFTERNOON
AND EVENING THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...
AND FREQUENT DEADLY LIGHTNING STRIKES. IF THREATENING WEATHER
APPROACHES YOUR LOCATION...MOVE INDOORS IMMEDIATELY.

...MARINE IMPACTS...
EARLY NEXT WEEK WINDS AND SEAS ARE EXPECTED TO INCREASE TO
ADVISORY LEVELS AS THE AREA OF LOW PRESSURE MOVES ACROSS THE
WATERS. BOATERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
AND MAKE NECESSARY PLANS TO STAY IN PORT EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

In the hours before

Special weather statement, Jun 3, 4:55 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
455 PM EDT FRI JUN 3 2016

FLZ043-242-248-032145-
INLAND HERNANDO FL-SUMTER FL-INLAND CITRUS FL-
455 PM EDT FRI JUN 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SUMTER...CENTRAL
HERNANDO AND SOUTHEASTERN CITRUS COUNTIES UNTIL 545 PM EDT...

AT 454 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF NORTH BROOKSVILLE...OR 8 MILES NORTH OF
BROOKSVILLE...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...INVERNESS...HOMOSASSA SPRINGS...INVERNESS HIGHLANDS NORTH...
INVERNESS HIGHLANDS SOUTH...INVERNESS AIRPORT...SOUTH BROOKSVILLE...
NORTH BROOKSVILLE...SUGARMILL WOODS...INVERNESS HIGHLANDS...NOBLETON...
LAKE LINDSEY...HEATHERWOOD...LECANTO...ISTACHATTA...FLORAL CITY...CROOM...
SUBURBAN ACRES AND CITRUS HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2886 8251 2887 8234 2854 8213 2852 8246
TIME...MOT...LOC 2054Z 322DEG 12KT 2866 8235
Special weather statement, Jun 3, 5:26 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
526 PM EDT FRI JUN 3 2016

FLZ139-239-032200-
COASTAL LEVY FL-INLAND LEVY FL-
526 PM EDT FRI JUN 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEVY COUNTY UNTIL
600 PM EDT...

AT 526 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF RAINBOW LAKES ESTATES...MOVING WEST AT 5 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WILLISTON HIGHLANDS AND LEBANON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2926 8242 2922 8244 2921 8254 2910 8254
      2912 8272 2935 8266
TIME...MOT...LOC 2126Z 102DEG 5KT 2920 8255
Special weather statement, Jun 3, 5:33 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
533 PM EDT FRI JUN 3 2016

FLZ043-248-032215-
INLAND HERNANDO-SUMTER-
533 PM EDT FRI JUN 3 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUMTER AND NORTHEASTERN
HERNANDO COUNTIES...

AT 532 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BUSHNELL...
MOVING EAST AT 10 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUSHNELL...CENTER HILL...WEBSTER...TARRYTOWN...ISTACHATTA...WAHOO...CROOM
AND NOBLETON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2867 8227 2868 8226 2872 8225 2876 8221
      2876 8219 2872 8196 2866 8195 2846 8205
      2846 8206 2848 8206 2848 8208 2860 8230
TIME...MOT...LOC 2132Z 292DEG 7KT 2866 8219
Special weather statement, Jun 3, 5:35 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
535 PM EDT FRI JUN 3 2016

FLZ251-032200-
INLAND HILLSBOROUGH-
535 PM EDT FRI JUN 3 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HILLSBOROUGH
COUNTY...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FISH HAWK...
MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PLANT CITY...FISH HAWK...BRANDON...RIVERVIEW...VALRICO...LITHIA SPRINGS
STATE PARK...BLOOMINGDALE...BOYETTE...ALAFIA RIVER STATE PARK AND DOVER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2792 8234 2800 8218 2787 8205 2778 8206
      2768 8226 2791 8234
TIME...MOT...LOC 2135Z 329DEG 8KT 2789 8223
Special weather statement, Jun 3, 6:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
625 PM EDT FRI JUN 3 2016

FLZ162-165-262-265-032330-
INLAND LEE-INLAND CHARLOTTE-COASTAL CHARLOTTE-COASTAL LEE-
625 PM EDT FRI JUN 3 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL CHARLOTTE AND
CENTRAL LEE COUNTIES...

AT 622 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BONITA
SPRINGS...MOVING NORTHWEST AT 15 MPH.  ADDITIONAL STRONG
THUNDERSTORMS WILL DEVELOP OVER CENTRAL LEE AND SOUTH CENTRAL
CHARLOTTE COUNTIES THROUGH 730 PM.

WINDS OF 40 TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...BONITA SPRINGS...PUNTA GORDA...CYPRESS LAKE...
PINE MANOR...BUCKINGHAM...THREE OAKS...EAST DUNBAR...SOUTHWEST FLORIDA
AIRPORT...SAN CARLOS PARK...PALMONA PARK...LOCHMOOR WATERWAY ESTATES...
VILLAS...MCGREGOR...HARLEM HEIGHTS...IONA...NORTH NAPLES...BURNT STORE
MARINA AND FORT MYERS VILLAS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2678 8216 2697 8189 2642 8161 2642 8166
      2633 8166 2632 8167 2631 8177
TIME...MOT...LOC 2222Z 147DEG 22KT 2640 8171
Special weather statement, Jun 3, 6:31 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
631 PM EDT FRI JUN 3 2016

FLZ061-162-255-260-262-032300-
INLAND MANATEE-INLAND SARASOTA-INLAND CHARLOTTE-COASTAL
CHARLOTTE-DESOTO-
631 PM EDT FRI JUN 3 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DESOTO...NORTH
CENTRAL CHARLOTTE...SOUTHEASTERN SARASOTA AND SOUTHEASTERN MANATEE
COUNTIES...

AT 631 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PORT CHARLOTTE.
THE STORM IS NEARLY STATIONARY.

WINDS OF 40 TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NORTH PORT...PUNTA GORDA...PORT CHARLOTTE...SOLANA...FORT OGDEN...LAKE
SUZY...CHARLOTTE HARBOR...CLEVELAND...MURDOCK AND HARBOUR HEIGHTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2723 8230 2732 8204 2699 8189 2689 8214
TIME...MOT...LOC 2231Z 156DEG 3KT 2701 8207

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:10 PM EDTSpecial Weather StatementTBWDeSoto50 min
Jun 2, 9:35 PM EDTSpecial Weather StatementTBWHillsborough40 min
Jun 3, 3:50 PM EDTSpecial Weather StatementTBWPasco40 min
Jun 3, 4:55 PM EDTSpecial Weather StatementTBWSumter50 min
Jun 3, 5:26 PM EDTSpecial Weather StatementTBWLevy34 min
Jun 3, 5:33 PM EDTSpecial Weather StatementTBWSumter42 min
Jun 3, 5:35 PM EDTSpecial Weather StatementTBWHillsborough25 min
Jun 3, 6:25 PM EDTSpecial Weather StatementTBWLee65 min
Jun 3, 6:31 PM EDTSpecial Weather StatementTBWCharlotte29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.